# SDR DALA2017040402830

- Difficulty date: April 2, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 40,089 hours, 33,202 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER ATTACH ANGLE CRACKED.  BS 1458-1486.  REMOVED AND REPLACED IAW SRM 51-30-02 AND DWG 5912188, REV BD.
